# SDR 2005FA0000114

- Difficulty date: November 13, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N456AE
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3492
- Aircraft time: 3,589 hours, 25,974 cycles
- Engine: Tmeca ARRIEL2B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25900400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO LANDING, PILOT NOTED CENTER WINDSHIELD CRACKED FROM JOGGLE POINT ACROSS LOWER WINDSCREEN.  REPAIRED WINDSCREEN IAW SRM FOR FLIGHT MAINTENANCE.  REPLACED WINDSCREEN WITH NEW.  CENTER WINDSCREEN HAS PROBLEMS WITH CRACKING DURING TEMPERATURE CHANGES (COLD WEATHER). (K) (RECORD NR 98050)
